# SDR CA080207007

- Difficulty date: January 30, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 5,683 hours
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT97A2560000000
- Condition: Failed
- Part time: 134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NUMEROUS UNCOMMANDED ELT ACTIVATIONS WITH ELT97.  HAVE HAD ACTIVATIONS WITH THE AC INFLIGHT AND PARKED ON THE APRON. THE LASTEST WAS WITH ELT S/N-4584 ON JANUARY 30, 2008.  THE AC HAD BEEN PARKED ON THE APRON FOR ROUGHLY 2 HOURS WHEN THE ELT SIGNAL WAS DETECTED. ALL ELTS HAVE BEEN CONFIRMED AS DEFECTIVE AFTER AN ACTIVATION BY REPLACEMENT OR BY SWAPPING WITH ANOTHER AC.  DEFECTIVE ELTS HAVE BEEN RETURNED TO THE MFG FOR REPAIR OR REPLACEMENT. ATTEMPTS TO GET SUPPORT FROM MFG HAVE YEILDED LIMITED RESULTS. (TC NR 20080207007)
